# SDR SWIA2021073059812

- Difficulty date: June 2, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 286 Rbl38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR STRUCTURE: G1 GALLEY MOUNT TOP PLATE AT APPROX FS 286 / RBL 38 HAS EVIDENCE OF CORROSION.     (C-CHECK RO 7/27/2021)    REMOVED AND REPLACED GALLEY PLATE P/N: 601R38669-65. FLOOR STRUCTURE G1 GALLEY AT APPROX FS 286 / RBL 38. REF: DWG# 601R38669, REV -N, CRJ 200, SRM 51-42-10.COMPLIED WITH 51-900-1003-SKY
